I am on my first second pack, 3rd week of the Sprintec birth control. I decided not to take my white inactive pills from my first pack. I didn't take about 3 of them before I actually was able to pick up my prescription and start my active pills at my regular time. My period came on maybe 2-3 days later and now it has been on for two weeks, versus being irregular not on birth control and having periods lasting between 4-5 days.
2 Sep 2013
It would probably be best if you waited until your body is used to the hormone to try to skip a period. By not taking it for 3 days, your body was triggered to bleed. It can take up to 6 mos to get used to the med, then you can try to skip your period, but allow one every few months or you'll end up bleeding like you are now. Odd bleeding patterns happen until you get used to the pills. Just start your new pack and keep taking them like you are scheduled, no matter what your period does or doesn't do. Eventually your body will figure it out.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok so I have been on birth control (tri-sprintec) for 7 months now. Usually I start my period on the 3rd sugar pill at some point during that day. ...
1 answer • 24 Nov 2011
I was taking trispritec up until April my Dr changed me to sprintec do to the fact I had been bleeding for two months. Once I was on sprintec for a ...
1 answer • 1 Sep 2013
... my period not even half way into the pack. should i keep taking them or stop all together? Also should i be worried? This means i just had my ...
2 answers • 25 Apr 2014
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
... weeks later, and I am still bleeding. 3 days of white pills left. what do i do"
1 answer • 7 Jan 2015
... For the past two weeks I've had intermittent vaginal bleeding. Does anyone have any thoughts on what could be causing this?
0 answers • 1 day 9 hours ago